# SDR DHL2003801041

- Difficulty date: April 10, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Aileron
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- LT AILERON T/E CRACKED 0.500 INCH BETWEEN STA XA 715.000 AND XA 780.000.  REMOVED AILERON T/E (CRACKED) IAW SRM 51-1-21A PG 3-4.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW T/E (2024-T3 AL0.020) IAW SRM 57-8-1 PG 8.  CLEANED, TREATED AND PRIMED INNER SURFACE IAW SRM 51-1-8B.  INSTALLED NEW T/E IAW SRM 57-8-1 PG 8 AND SRM 51-1-21A PG 3-4.
